New Mexico, 2011

Drought in New Mexico, March 29 to 31, 2011

March 29 to 31, 2011 · NWS ABQ · 16 events in 16 counties and zones

Severe (D2) drought developed across much of central New Mexico late in March after the spring winds began to pick up and most areas received less than 10 percent of the normal precipitation for the month. Winter precipitation varied across central portions of the state, ranging from around 40 percent to near 120 percent around Albuquerque and Moriarty.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

Severe (D2) drought developed across much of central New Mexico late in March after the spring winds began to pick up and most areas received less than 10 percent of the normal precipitation for the month. Winter precipitation varied across central portions of the state, ranging from around 40 percent to near 120 percent around Albuquerque and Moriarty. These drought conditions are expected to worsen, setting the stage for wildfires. Monetary damages will be estimated at the end of the event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Mar 28, 8:42 PM MST, 3 hours 18 minutes earlier.

Area forecast discussion, Mar 28, 8:42 PM MST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
942 PM MDT MON MAR 28 2011

.UPDATE...
INCREASED CLOUD COVER AND FOG COVERAGE OVERNIGHT ACROSS THE
EASTERN PLAINS. CONCERNED FOR SOME DRIZZLE...FREEZING DRIZZLE
ALONG THE BORDER. WILL COVER WITH NOWCASTS IF NECESSARY. CHJ

&&

.PREV DISCUSSION...304 PM MDT MON MAR 28 2011...
CURRENTLY...TURBULENT NEAR ZONAL FLOW ALOFT OVER NEW MEXICO
PROVIDING LOCAL EXPRESSION OF BROAD FLAT TROUGH OVER MUCH OF THE
WESTERN U.S...WITH PLENTY OF BLIPS AND MINOR SHORTWAVES MOVING
THROUGH THE BROAD TROUGH. MERIDIONAL DRY LINE BOUNDARY REMAINS NAILED
TO TROUGH EXTENDING FROM ROUGHLY RATON TO HOBBS WITH LARGE SCALE
SURFACE HIGH PRESSURE EXTENDING ACROSS WESTERN NEW MEXICO AND
ARIZONA...WITH CUSTOMARY DRY LINE FEATURES OF HIGHER DEW POINTS TO
THE EAST...AND MUCH DRYER TO THE WEST.

MODELS...STARTING TO ACHIEVE GENERALLY GOOD AGREEMENT THROUGH
FIRST HALF OF UPCOMING WORK WEEK WITH A FEW DIFFERENCES EMERGING
IN THE BASIC STORY BY MIDWEEK NEXT WEEK. PLAUSIBLE CONSENSUS
DEVELOPING BAGGY SHORTWAVE TROUGH ALONG BAJA CALIFORNIA COAST
TONIGHT AND DRIFTING THIS FEATURE EASTWARD ACROSS SOUTHERN NEW
MEXICO THROUGH TUESDAY NIGHT. FASTER FLOW TO THE NORTH FROM THE
PACIFIC NORTHWEST WILL CLIP NORTHERN NEW MEXICO DURING THE DAY ON
WEDNESDAY...WITH UPSTREAM RIDGE CENTERED UP ON CORE OFF THE
CENTRAL CALIFORNIA COAST AMPLIFYING SLOWLY THROUGH THURSDAY.
NORTHWEST FLOW FRIDAY WILL EASE AS RIDGE AXIS MOVES INTO WESTERN
NEW MEXICO ON FRIDAY AND ACROSS THE HEART OF THE STATE ON
SATURDAY. RIDGE WILL BREAK DOWN OVER THE WEEKEND WITH STRONG
TROUGH OVER THE CANADIAN ROCKIES DESCENDING TO SOUTHERN COLORADO
BY LATE SUNDAY NIGHT. CONSEQUENT UPTICK IN WIND SPEEDS ALOFT WILL
SET UP RETURN TO WINDY CONDITIONS TO WIND UP THE WEEKEND. AS
WEEKEND WRAPS UP...EUROPEAN AND GFS SOLUTIONS CLOSING OFF LOW OFF
THE BAJA CALIFORNIA COAST...WITH GFS CHEATING EASTWARD A LITTLE
WITH RESPECT TO EUROPEANS. RIDGE BUILDING IN AHEAD OF THESE CLOSED
LOWS WILL SET UP HIGH OVER LOW BLOCKING PATTERN THAT SHOULD HOLD
THROUGH MIDWEEK NEXT WEEK.

NEAR TERM...TONIGHT THROUGH THURSDAY...LOW CLOUDS AND FOG WORKING
IN FROM THE EAST INTO THE DRY LINE WILL BRING ANOTHER LATE NIGHT
INTO EARLY MORNING FOG AND STRATUS EVENT FOR THE EASTERN PLAINS.
HAVE LIMITED THE EASTERN EXTENT TO ROUGHLY CAPULIN TO MELROSE LINE
AND POINTS EAST...BUT WILL WATCH AGAIN THROUGH THE NIGHT FOR ANY
EXPANSION. GUSTY WINDS DYING DOWN AFTER SUNSET CENTRAL...BUT
REMAINING GUSTY OVER THE EASTERN PLAINS WELL INTO THE EVENING.
OVERNIGHT TEMPERATURES BROADLY BELOW FREEZING NORTH AND WEST...AND
ABOVE FREEZING SOUTH AND EAST...A LITTLE COOLER THAN LAST NIGHT ON
BALANCE.

FOR TUESDAY...COOLING EAST AND STEADY TEMPERATURES CENTRAL AND
WEST WILL PUSH COOL SPOTS A FEW DEGREES BELOW NORMAL...AUGMENTED
BY OVERNIGHT LOW CLOUDS AND FOG OVER THE EASTERN PLAINS.
SPATTERING OF ISOLATED RAIN OR SNOW SHOWERS OVER THE NORTHERN
SANGRE DE CRISTOS NEAR THE COLORADO IN THE FORECAST TO COVER
SHORTWAVE BLIP PROPAGATING SOUTH AND EAST IN NORTHWEST FLOW ALOFT.
COLDER AIR WORKING WESTWARD WILL SHIFT WINDS TO EASTERLY COMPONENT
OVER THE EASTERN HALF OF THE STATE FOR MUCH OF THE DAY...WITH MUCH
LIGHTER WIND SPEEDS THAN SEEN TODAY...PROVIDING SOME FIRE WEATHER
RELIEF FOR THE DAY. OVERNIGHT TEMPERATURES A LITTLE COOLER
EAST...AND STEADY CENTRAL AND WEST...WITH ANOTHER INFUSION OF
MOISTURE...FOG...AND LOW CLOUD OVER THE EASTERN PLAINS AS COOLER
AIR WORKS WESTWARD.

FOR WEDNESDAY...SOMEWHAT MORE ACTIVE DAY AS MORE SUBSTANTIAL
DISTURBANCE OUT OF THE PACIFIC NORTHWEST APPROACHES THE COLORADO
LINE AND NORTHERN NEW MEXICO. DEEPENING SURFACE TROUGH ACROSS
EASTERN NEW MEXICO WILL SUPPORT FASTER LOW LEVEL NORTHWEST WINDS
FOR A BREEZY DAY ACROSS THE STATE...WITH SOME REBOUND OF
TEMPERATURES TO THE EAST. WEDNESDAY AND WEDNESDAY NIGHT SHOWERS
WILL BE LIMITED TO SUMMITS AND SLOPES OF THE NORTHERN SANGRE DE
CRISTO MOUNTAINS...WITH LITTLE LIKELIHOOD OF PENETRATING ANY
FURTHER SOUTH. FORECAST TRENDS FOR WEDNESDAY NIGHT CHILL
ASSOCIATED WITH BREEZY NORTHWEST FLOW AND APPROACHING SYSTEM HAVE
BEEN WARMING...THUS HAVE BUMPED OVERNIGHT LOWS UP A FEW DEGREES TO
BRING MOST OF SOUTHERN AND EASTERN NEW MEXICO BACK UP ABOVE FREEZING.

FOR THURSDAY...SURFACE LOW SHIFTING AND DEEPENING OVER SOUTHERN
NEW MEXICO SETTING UP ANOTHER BREEZY DAY...WITH LOW LEVEL WINDS
ALL SHOWING NORTHERLY COMPONENT. NO PRECIPITATION EXPECTED...AS
MAIN FAST FLOW SHUNTS EASTWARD AS RIDGE BUILDS IN FROM THE
WEST...AND BROAD TEMPERATURE REBOUND PUTS SOME DOUBLE DIGIT
DEPARTURES ABOVE NORMAL BACK ON THE MAP. SOME 80S RETURNING TO THE
EASTERN PLAINS AND LOWER RIO GRANDE VALLEY FOR THE AFTERNOON. MILD
OVERNIGHT TEMPERATURES AS WELL.

OUTLOOK...FRIDAY THROUGH WEEKEND...RIDGE CORE SQUARELY OVER
WESTERN NEW MEXICO FRIDAY AND THEN OVER THE HEART OF THE STATE ON
SATURDAY BEFORE CANADIAN ROCKIES DISTURBANCE MASHES DOWN RIDGE TOP
ON SUNDAY AND PERMITS SOME COOLER AIR TO PENETRATE INTO THE STATE.
NORTHERN MOUNTAIN SHOWERS SATURDAY WILL EXPAND SOUTHWARD DOWN THE
CONTINENTAL DIVIDE SATURDAY NIGHT AND INTO THE NORTHEAST PLAINS ON
SUNDAY. STEADY INCREASE IN WIND SPEEDS THROUGH THE WEEKEND...WITH
A WINDY DAY ON TAP FOR SUNDAY ALONG THE CONTINENTAL DIVIDE...AND
THE SANGRE DE CRISTO AND CENTRAL MOUNTAINS AND ASSOCIATED EASTERN
PLAINS ON SUNDAY AFTERNOON.

SHY

.AVIATION...
LOW LVL MOISTURE HAS MIXED BACK TO THE EAST BUT LOOK FOR A
RESURGENCE OF THIS ABUNDANT MOISTURE TO COME BACK INTO THE EASTERN
THIRD OR SO OF THE FORECAST AREA. THIS SHOULD PROVIDE IFR AND LIFR
CONDITIONS ACROSS THE EASTERN QUARTER OR SO. THIS INCLUDES AFFECTS
TO TCC SO CONTINUE TO HAVE THAT INDICATED WITHIN THE TERMINAL
FORECAST. WILL HAVE TO WATCH LVS AS WELL. OTHERWISE...VFR CONDITIONS
ARE ANTICIPATED OVER THE NEXT 24 HOURS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 50

.FIRE WEATHER...
NOT A LOT OF CHANGES MADE TO THE INHERITED FORECAST PACKAGE. IT
APPEARS THAT RED FLAG CONDITIONS ARE VERIFYING FAIRLY WELL ACROSS AN
AREA BOUNDED BY LAS VEGAS TO TUCUMCARI TO CLINES CORNERS. SOUTH
CENTRAL AND SOUTHWEST AREAS MAY SEE A COUPLE OF HOURS SO WILL
CONTINUE THE RED FLAG FOR THOSE AREAS ALTHOUGH MARGINAL.

WINDS WILL GRADUALLY DECOUPLE THIS EVENING ALTHOUGH SOME OF THE
HIGHER RIDGES MAY SEE SOME CONTINUE STRONGER SUSTAINED WINDS THROUGH
THE OVERNIGHT. ANOTHER LOW LEVEL MOISTURE SURGE IS EXPECTED TO
PUSH BACK INTO EASTERN NEW MEXICO TONIGHT. LOOK FOR LOW CLOUDS AND
SOME VISIBILITY RESTRICTIONS WITHIN THIS SURGE...ESPECIALLY NEAR THE
TEXAS/NM STATE LINE. THUS LOOK FOR GOOD TO EXCELLENT HUMIDITY
RECOVERIES ACROSS THE EASTERN QUARTER OR SO. POOR TO MODERATE
RECOVERIES ACROSS THE RIO GRANDE VALLEY AND AREAS TO THE LEE OF THE
CENTRAL MOUNTAINS.

WINDS OVERALL...WILL BE LIGHTER ON TUESDAY AS COMPARED TO TODAY
SINCE THE UPPER AIR FLOW WILL WEAKEN DURING THE DAY. WEATHER MODELS
ARE CAPTURING THAT TREND WELL. A MORE EASTERLY FLOW WILL BE FOUND
ACROSS PORTIONS OF THE EAST. HUMIDITY VALUES WILL BE QUITE VARIABLE
FROM WEST TO EAST WITH MINIMUM/S IN THE UPPER SINGLE DIGITS AND
TEENS ACROSS THE WESTERN HALF AND 20S ACROSS THE EASTERN THIRD.

WEATHER MODELS ARE SHOWING A TIGHTENING GRADIENT ALOFT AND AT THE
SURFACE ON WEDNESDAY. THE OVERALL FLOW WILL BE NORTHWESTERLY AND
STRONGER GUSTS ARE ANTICIPATED TO AFFECT THE STATE. HARDER TO PIN
POINT THE STRONGEST WIND STRIP AT THIS TIME BUT GENERALLY ALONG A
LINE FROM FARMINGTON TO ALBUQUERQUE TO CLINES CORNERS. IT APPEARS
THAT WINDS WILL MEET RED FLAG CRITERIA ACROSS THIS AREA BUT HUMIDITY
VALUES REMAIN IN QUESTION. LOWERED DEWPOINTS SLIGHTLY ACROSS CENTRAL
AREAS DUE TO BETTER MIXING HEIGHTS THERE BUT THIS STILL MAKES FOR A
MARGINAL RED FLAG EVENT. CERTAINLY NOT A PROTOTYPICAL EVENT AS
TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL SO WILL HOLD OFF ON ISSUING A
WATCH FOR WEDNESDAY AFTERNOON. ZONE CANDIDATES INCLUDES 106 AND 107.
THE ABQ METRO AREA LOOKS TO BE FAVORED FOR THE MOST POSSIBLE RED
FLAG CONDITIONS ON THIS DAY.

THE DRY NORTHWESTERLY FLOW ALOFT IS EXPECTED TO WEAKEN SOME ON
THURSDAY. TEMPERATURES SHOULD WARM SOME AND GENERALLY BE 5 TO 10
DEGREES ABOVE NORMAL. THE ONLY EXCEPTION WOULD BE ACROSS PORTIONS OF
THE NORTHEAST DUE TO ANOTHER WIND SHIFT THERE. WINDS WILL ALSO BE
LESS ON THURSDAY AS COMPARED TO WEDNESDAY ALTHOUGH SOME BREEZES ARE
STILL EXPECTED DURING THE PEAK HEATING PERIOD ACROSS WESTERN AND
CENTRAL AREAS.

WEATHER MODELS CONTINUE TO DEPICT UPPER RIDGING OVER THE SOUTHWEST
AREA ON FRIDAY. TEMPERATURES WILL CONTINUE TO WARM AS A RESULT AND
GENERALLY RANGE BETWEEN 10 TO 15 DEGREES ABOVE NORMAL. SOME MID
LEVEL DRY SLOTTING IS ALSO DEPICTED TO MOVE OVER THE AREA FROM THE
PACIFIC. THIS WILL MAKE FOR LOWERING HUMIDITY AREA WIDE BOTH FRIDAY
AND SATURDAY WITH CRITICALLY LOW VALUES. MODELS STILL SHOW SOME
FLATTENING OF THE RIDGE AS EARLY AS SATURDAY THUS WIND SPEED VALUES
SHOULD INCREASE ACCORDINGLY. ADJUSTED WINDS SLIGHTLY FOR THE
SATURDAY PERIOD. APPEARS THAT RED FLAG WILL BE POSSIBLE ACROSS
PORTIONS OF ZONE 103...104...108 AND 107 BUT NOT A WIDESPREAD EVENT
AT THIS TIME.

AS OF RIGHT NOW...THE MAIN BREAK DOWN TO THE RIDGE IS DEPICTED
SUNDAY INTO MONDAY. SUNDAY IS PROBABLY THE MOST SIGNIFICANT DAY AT
THIS TIME AS TEMPERATURES SHOULD BE WELL ABOVE NORMAL...COMBINED
WITH FAIRLY LOW HUMIDITY ACROSS THE SOUTHERN AND EASTERN HALF. AS A
RESULT...A MORE SIGNIFICANT RED FLAG WILL BE POSSIBLE ACROSS THE
EASTERN AND SOUTHERN ZONES. THE GFS IS A LITTLE QUICKER WITH THE
BREAK DOWN THAN THE ECMWF ON SUNDAY SO WILL HAVE TO CONTINUE TO
WATCH THE TIMING. A MORE SIGNIFICANT BACK DOOR FRONT WILL BE
POSSIBLE ACROSS PORTIONS OF THE NORTH AND EAST ON MONDAY FOLLOWING
THE MAIN TROUGH PASSAGE. ECMWF IS MUCH MORE BULLISH THAN THE GFS AS
IT CONCERNS SIGNIFICANT HUMIDITY INCREASES AND PRECIPITATION
POSSIBILITIES. THUS CONFIDENCE BEGINS TO WANE FOR THE MONDAY
PERIOD.

IT APPEARS THAT THERE WONT BE MUCH IN THE WAY OF VENTILATION
CONCERNS THROUGH THE NEXT SEVERAL DAYS. FRIDAY/S RESULTS LOOK TO BE
THE LOWEST DURING THE PERIOD. BACK DOOR INTRUSIONS WILL ALSO PROVIDE
SOME FLUCTUATIONS ACROSS THE EAST BUT THAT LOCATION IS NOT WHERE
MOST OF THE RX BURNS HAVE BEEN TAKING PLACE.

50

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40
Hazardous weather outlook, Mar 28, 4:48 AM MST, 19 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MDT MON MAR 28 2011

NMZ501>540-291200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MDT MON MAR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON INTO EARLY THIS
EVENING FOR MOST OF CENTRAL AND EASTERN NEW MEXICO WHERE LOW
HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS. AN ISOLATED AREA OF WEST WINDS OF 25 TO 35 MPH
WITH GUSTS UP TO 45 MPH WILL DEVELOP THIS AFTERNOON FROM VAUGHN
NORTH TO CLINES CORNERS AND LAS VEGAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS.

GUYER

Event by event

16 drought. Local standard time, as filed.

Drought, Northwest Highlands

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northwest Highlands forecast zone
Reported by
Other Federal Agency

Drought, West Central Plateau

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Plateau forecast zone
Reported by
Other Federal Agency

Drought, West Central Mountains

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Mountains forecast zone
Reported by
Other Federal Agency

Drought, West Central Highlands

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
West Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Jemez Mountains

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Jemez Mountains forecast zone
Reported by
Other Federal Agency

Drought, Southern Sangre de Cristo Mountains Above 9500 Feet

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
Other Federal Agency

Drought, East Slopes of the Sangre de Cristo Mountains

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
East Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Other Federal Agency

Drought, Lower Chama River Valley

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Lower Chama River Valley forecast zone
Reported by
Other Federal Agency

Drought, Santa Fe Metro Area

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Santa Fe Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Albuquerque Metro Area

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Other Federal Agency

Drought, Sandia/Manzano Mountains

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Other Federal Agency

Drought, Estancia Valley

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Estancia Valley forecast zone
Reported by
Other Federal Agency

Drought, Central Highlands

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Central Highlands forecast zone
Reported by
Other Federal Agency

Drought, Northeast Highlands

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Northeast Highlands forecast zone
Reported by
Other Federal Agency

Drought, Eastern San Miguel County

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Eastern San Miguel County forecast zone
Reported by
Other Federal Agency

Drought, Guadalupe County

When
March 29, 12:00 AM MST to March 31, 11:59 PM MST
Where
Guadalupe County forecast zone
Reported by
Other Federal Agency

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2011Every state in 2011This day in weather historyWarnings in New Mexico, March 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 311739, 311740, 311741, 311742, 311743, 311744, 311745, 311746, 311747, 311748, 311749, 311750, 311751, 311752, 311753, 311754.